<< Previous Issue Communications of the Korean Mathematical Society (Vol. 25, No. 2) Next Issue >>
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 161—325
Generalized relaxed proximal point algorithms involving relative maximal accretive models with applications in Banach spaces
Ram U. Verma
MSC numbers : 49J40, 65B05
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 313—325
Comments on generalized R-KKM type theorems
Sehie Park
MSC numbers : 49J27, 49J35, 91B50
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 303—311
The limiting log Gaussianity for an evolving binomial random field
Sungyeun Kim, Wonbae Kim, and Jongsig Bae
MSC numbers : Primary 91B26, 91B99; Secondary 60F17, 60F99
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 291—301
Manifolds with trivial homology groups in some range as codimension-$k$ fibrators
Young Ho Im
MSC numbers : Primary 57N15, 55R65; Secondary 57N25, 54B15
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 283—289
Intuitionistic fuzzy $\theta$-closure and $\theta$-interior
Seok Jong Lee and Youn Suk Eoum
MSC numbers : 54A40
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 273—282
A note on Nielsen type numbers
Seoung Ho Lee
MSC numbers : Primary 55M20, 57N99
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 263—271
$C^2$ diffeomorphisms with the inverse shadowing property
Manseob Lee
MSC numbers : 37D20, 37C50
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 257—262
$\alpha$$m$-open sets and $\alpha M$-continuous functions
Won Keun Min
MSC numbers : 54C08
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 251—256
Locally conformal K\"ahler manifolds and conformal scalar curvature
Jaeman Kim
MSC numbers : 53A30, 53B35, 53C25, 53C55, 53C56
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 245—249
On almost $r$-paracontact Riemannian manifold with a certain connection
Mobin Ahmad, Abdul Haseeb, Jae-Bok Jun, and Shamsur Rahman
MSC numbers : 53C05, 53D12
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 235—243
Screen conformal Einstein lightlike hypersurfaces of a Lorentzian space form
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 225—234
Full quadrature sums for generalized polynomials with Freud weights
Haewon Joung
MSC numbers : 41A55
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 215—224
Approximation of solutions of a generalized variational inequality problem based on iterative methods
Sun Young Cho
MSC numbers : 47H05, 47H09, 47J25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 207—214
The difference Orlicz space of entire sequence of fuzzy numbers
Nagarajan Subramanian and Ayhan Esi
MSC numbers : 40A05, 40C05, 40D05
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 193—206
Summation formulas derived from the Srivastava's triple hypergeometric series $H_C$
Yong Sup Kim, Arjun kumar Rathie, and Junesang Choi
MSC numbers : Primary 33C20, 33C60, 39A10; Secondary 33C70, 33C65
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 185—191
${\mathcal N}$-ideals of subtraction algebras
Young Bae Jun, Jacob Kavikumar, and Keum Sook So
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 173—184
The numbers that can be represented by a special cubic polynomial
Doo Sung Park, Seung Jin Bang, and Jung Oh Choi
MSC numbers : 11D25
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 167—171
On a nonvanishing of plurigenus of a threefold of general type
Dong-Khan Shin
MSC numbers : 14E05, 14J99
Commun. Korean Math. Soc. 2010 Vol. 25, No. 2, 161—165

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd